# SDR 04FDEA01871

- Difficulty date: June 28, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 69,587 hours, 21,364 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Anti-Skid System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UPON LOWERING GEAR FOR LANDING, GOT "ANTI SKID L  FAIL" ALERT, WENT MISSED APPROACH AND RAISED GEAR.  LOWERED GEAR A SECOND TIME AND GOT SAME ALERT.  FOLLOWED CHECKLIST BY TURNING ANTI-SKID OFF, THEN  BACK TO ARM.  ALERT WENT OUT.  TESTED ANTI-SKID AND ALERT STAYED OFF.  RETESTED ANTI-SKID ON GROUND AND TESTED OK.  PERFORMED PHYSICAL INSPECTION ON MLG, NO DEFECTS  NOTED, TIRE PRESSURES NORMAL PER SERVICE CHECK WORK CARDS.  PERFORMED ANTI-SKID SYSTEM OPS TEST PER MM 32-45-00-2 WITH PASSING RESULTS.  NO DEFECTS NOTED.
